A simplicial approach to stratified homotopy theory - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Transactions of the American Mathematical Society Année : 2021

A simplicial approach to stratified homotopy theory

Dates et versions

hal-03848599 , version 1 (10-11-2022)

Identifiants

Citer

Sylvain Douteau. A simplicial approach to stratified homotopy theory. Transactions of the American Mathematical Society, 2021, 374 (2), pp.955-1006. ⟨10.1090/tran/8264⟩. ⟨hal-03848599⟩
20 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More